English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Reduction in K-theory of some infinite extensions of number fields

MPS-Authors
/persons/resource/persons235286

Gajda,  Wojciech
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Gajda, W. (2008). Reduction in K-theory of some infinite extensions of number fields. Functiones et Approximatio Commentarii Mathematici, 39(1), 145-148.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2962-0
Abstract
There is no abstract available